# SDR HNAA2010090100220

- Difficulty date: September 1, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,465 hours, 59,147 cycles
- Engine: Pwa PW120A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 531 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT TENSION FITTING STA 531 AND STR 31 RT SIDE.  REMOVED FWD TENSION FITTING AT CORROSION AREA.  COMPLIED WITH BOND TEST, NO DEFECTS NOTED. REPLACED TENSION FITTING IAW DWG 85330510. REMOVED CORRODED SECTION OF STR 31, RT SIDE BETWEEN FRAME X488 X531. REPAIRED STR.31 IAW EO8-53-10-0436.
